MathSciNet Relay Station
MathSciNet bibliographic data
MR2102396 35R30 (31B20 35J25 35P25 47A40 47F05 58J50)
Isozaki, Hiroshi Inverse spectral problems on hyperbolic manifolds and their applications to inverse boundary value problems in Euclidean space. Amer. J. Math. 126 (2004), no. 6, 1261–1313.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement